您的位置:首页  > 论文页面

具有奇性的非线性微分不等式解的非存在性

发表时间:2014-07-15  浏览量:1507  下载量:404
全部作者: 李小红
作者单位: 山东工商学院数学与信息科学学院
摘 要: 应用试验函数方法,研究强制和非强制非线性椭圆型微分不等式解的非存在性。在广泛总结前人工作的基础上,结合已有的研究成果,构造出合适的试验函数,并结合各种技巧运算和估计方法得到解的先验估计,再应用反证法证明解的非存在性。
关 键 词: 偏微分方程;非线性微分不等式;试验函数法;奇性;强-p-强制;弱-p-强制
Title: Nonexistence of solutions for singular nonlinear differential inequalities
Author: LI Xiaohong
Organization: College of Mathematic and Information Science, Shandong Institute of Business and Technology
Abstract: We study the nonexistence of the solutions for the coercive and anticoercive nonlinear elliptic differential inequalities by using the test function method. On the base of many previous researches and combining with the present results, we construct the suitable function. By various computing skills and the estimation method, we obtain an a priori estimate for a solution. Then, the nonexistence of a solution is proved by contradiction.
Key words: partial differential equation; nonlinear differential inequality; test function method; singularities; strongly-p-coercive; weakly-p-coercive
发表期数: 2014年7月第13期
引用格式: 李小红. 具有奇性的非线性微分不等式解的非存在性[J]. 中国科技论文在线精品论文,2014,7(13):1252-1259.
 
0 评论数 0
暂无评论
友情链接